My mother recently was diagnosed with temporal arteritis. She left hospital and 3 weeks later is back in, worse than she ever was. 2 1/2 weeks after being released, her GP gave her the flu vaccination, and i naturally put 2 and 2 together.
Hi. I am sorry to hear your mother is unwell.
I dont know if the flu shot could make your mother worse, altho I do react badly to vaccines
As it happens, I was treated for TA, two years ago. It was not unfortunately what was wrong with me! But, I do know a lot about it as a result. Any thing I can do to help or advise about TA , drop me a line.
I hope your mother feels better soon. Cath278
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.